Gauge-fixing constant scalar curvature equations on ruled manifolds and the futaki invariants

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

In this article we introduce and prove the solvability of the gauge-fixing constant scalar curvature equations on ruled Kaehler manifolds. We prove that when some lifting conditions for holomorphic vector fields on the base manifold are satisfied the solutions for the gauge-fixing constant scalar curvature equations are actually solutions for the constant scalar curvature equations provided the corresponding Futaki invariants vanish.

Original languageEnglish
Pages (from-to)389-453
Number of pages65
JournalJournal of Differential Geometry
Volume60
Issue number3
DOIs
Publication statusPublished - 2002

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Gauge-fixing constant scalar curvature equations on ruled manifolds and the futaki invariants'. Together they form a unique fingerprint.

Cite this